# SDR DL733000960

- Difficulty date: May 15, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- Aircraft time: 41,779 hours, 23,991 cycles
- Engine: Ge CFM563B1
- Engine time: 4,241 hours, 2,642 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAULT LIGHT CAME ON IN FLIGHT INTERMITTENTLY.  DIVERTED TO LAX.  FOUND FIRE WALL CONNECTOR D406 LOOSE.  CLEANED AND SECURED.  RAN ENG, ALL CHECKS NORMAL.
